MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T10 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW, T10 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE
Catalog Number 657120S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during the final tightening, the screw head snapped.Broken screw left in patient as would be too traumatic to remove from patient.".
 
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
BONE SCREW, T10 FULL THREAD, 2.7MM/L20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21756308
Report Number0008031020-2025-00664
Device Sequence Number21244614
Product Code HWC
UDI-Device Identifier07613327071566
UDI-Public(01)07613327071566(17)290425(10)1000557084
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657120S
Device Lot Number1000557084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown